# SDR DJFA2005095

- Difficulty date: May 13, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N817TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258552
- Aircraft time: 3,841 hours, 2,411 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Separated
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

THE FOLLOWING IS BEING REPORTED IAW REQUEST OF ROC/FAA. WHILE TAXIING AIRCRAFT FOR A STEERING OPERATIONAL CHECK A LOUD BANGING NOISE WAS HEARD IN THE AIRCRAFT CABIN AREA. UPON FURTHER INVESTIGATION IT WAS DISCOVERED THAT A LT IB WHEEL HALF WAS MISSING AND THERE WAS DAMAGE TO THE CENTER FUSELAGE AREA.
